Publication
Title
The quantum double-well anharmonic oscillator in an external field
Author
Language
English
Source (journal)
Journal of physics: A: mathematical and general. - London, 1968 - 2006
Publication
London : 2006
ISSN
0305-4470
Volume/pages
39:4(2006), p. 933-940
ISI
000235712400018
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 18.07.2017
To cite this reference